# SDR HEEA077659

- Difficulty date: January 4, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 9,962 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tail Boom
- Part time: 9,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, MAINTENANCE DISCOVERED CRACK IN TAIL BOOM VERTICAL PYLON STRUCTURE.
